The Stacks Project


Bibliography item: P2

authorGriffiths, Phillip August
titlePeriods of Integrals on Algebraic Manifolds, II
year1968
typearticle
journalAmerican Journal of Mathematics
volume90
pages805–865

BibTeX code

You can use the following code to cite this item yourself.

@article{P2,
  author = {Griffiths, Phillip August},
  title = {Periods of Integrals on Algebraic Manifolds, {II}},
  year = {1968},
  journal = {American Journal of Mathematics},
  volume = {90},
  pages = {805--865},
}